when I brought this up to my neurologist, she quickly avoided this subject and critisized my onl relief which reresults in me goin to the E.R. yet she's the one who says to go if they get bad, or go to her office, she lives/wrks about an hr away so y would I make a trip tht far when her "treatment" of D.H.E and zephron(?) doesn't do shit. im jus curious if botox and sudden hearing loss are linked and if I would b able to seek actual help, constant ringing isnt tht much fun tbh:-\Edit my question
I found several responses from Dr. s related to tinnitus and hearing loss after botox. It was a mixed bag. Most didn't think the two were related, but there were a couple who thought there might be a connection if the tinitius/hearing loss occured 3-7 days after the botox was injected. When Dr.s disagree, I find that it usually means that there isn't any real evidence.
Get a second opinion on this. Hearing loss isn't something you want to live with if you don't have to. IF there is another cause, that should be dealt with seperately. You may want to set up an appointment with another neurologist that is not connected to the one you have now and introduce the question. Try not to be defensive or accusitory. That usually makes Dr.s wary of lawsuits and may color their answers.
I looked up about tinnitus which is what you are describing. As far as whether the Botox caused it, I think is unlikely since tinnitus is very common, suffered by 36 million people in the US. In most cases, there is no specific treatment for noises in the ear or head. But if an otolaryngologist (a specialist) finds that your tinnitus has a specific cause, he/she may be able to eliminate the noise. So get your tinnitus evaluated. It's not fun because I have it too. But since I started taking Baclofen, I've had it rarely. My tinnitus sounds like various different pitched tones.
If you are getting only DHE and Zofran for your IV detox then she is missing a few ingredients. I would recommend that you see another neurologist that specializes in migraines and does nothing else. If you are near a teaching hospital they should have a migraine clinic with an infusion lab.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2015 • 2 answers
Posted 29 Oct 2015 • 6 answers
Posted 15 Apr 2016 • 1 answer
Posted 3 Dec 2016 • 3 answers
Posted 21 Apr 2018 • 2 answers